On electroseismic waves in anisotropic, inhomogeneous media

Mcghee, Desmond and Picard, R. (2011) On electroseismic waves in anisotropic, inhomogeneous media. GAMM-Mitteilungen / GAMM-Reports, 34 (1). pp. 76-83.

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

The standard linear model for electroseismic waves is investigated in the presence of anisotropic, inhomogeneous, time-shift invariant media. In the framework of a comprehensive theory for a new class of evolutionary problems wellposedness of associated initial boundary value problems is shown.